Talk

Advanced search

Coming off Tamoxifen after Ten Years

(6 Posts)
Mercurial123 Wed 11-Mar-20 08:05:02

Hi,

I've been on Tamoxifen for ten years after being diagnosed with breast cancer at the age of 38.

What side effects should I expect?

TIA

OP’s posts: |
DuckyMcDuck Wed 11-Mar-20 17:09:13

Congratulations on finishing it.

I didn't have any negative effects after coming off after 5 years in fact I felt great, so much less tired and no hot flushes - (sadly, I'm now on letrozole for 5 years and all the side effects are back!)

Hope it's the same for you.

Mercurial123 Wed 11-Mar-20 17:18:11

Thank you that's good to know. It's been a long ten years with the hot flushes, mood swings, forgetfulness and being tired ALL the time. It would be great if my energy levels improved. My last tablet is 23rd March.

Sorry to hear about letrozole. Hope it gets better for you.

OP’s posts: |
DuckyMcDuck Wed 11-Mar-20 19:27:22

Thanks, only 4 1/2 years to go grin

Roll on the 23rd for you.

CherryPavlova Wed 11-Mar-20 19:35:50

I’ve just finished after ten years too. I don’t think I’ve had any side effects at all of stopping. I didn’t have many side effects on Tamoxifen though, after the first three or four months.

Mercurial123 Thu 12-Mar-20 04:32:59

Ducky good luck hopefully those 4.5 years go quickly.

Cherry good to know thanks.

I'm a bit nervous coming off after so long.

OP’s posts: |

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »